Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Two-sample Behrens-Fisher problem for high-dimensional data

Language

English

Abstract

© 2015, Institute of Statistical Science. All rights reserved. This article is concerned with the two-sample Behrens-Fisher problem in high-dimensional settings. A test is proposed that is scale-invariant, asymptotically normal under certain mild conditions, and the dimensionality is allowed to grow in the rate, respectively, from square to cube of the sample size in different scenarios. We explain the necessity of bias correction for existing scale-invariant tests. We also give some examples to show the advantage of the scale-invariant test over scale-variant tests when variances of the two samples are different.

Keywords

Asymptotic normality, Behrens-Fisher problem, High-dimensional data, Large-p-small-n, Two-sample test

Publication Date

2015

Source Publication Title

Statistica Sinica

Volume

25

Issue

4

Start Page

1297

End Page

1312

Publisher

Academia Sinica, Institute of Statistical Science

DOI

10.5705/ss.2014.048

Link to Publisher's Edition

http://dx.doi.org/10.5705/ss.2014.048

ISSN (print)

10170405

ISSN (electronic)

19968507

This document is currently not available here.

Share

COinS